# SDR SIMA20130723009

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 22,203 hours, 18,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emgergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLOOR EMERGENCY LIGHT STRIP IS INOPERATIVE.  R & R NR 2 INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
